CLICK HERE FOR THOUSANDS OF FREE BLOGGER TEMPLATES »

Wednesday

A fun ride

Since having Estelle on December 2nd (12 weeks ago tomorrow) I have had super energy, insane hunger, and wacky weight loss.  I lost 38 pounds in 11 weeks. 
Turns out there was a reason. 
The hormone pill (that I take for hypothyroidism) dosage I was on was way too high.  My doctor just informed me of that yesterday, and he lowered it. 
I guess those other side effects can go away now too, like the shaky hands, the dry itchy skin, the short temper, and the crying during home make-over shows.  Plus, the high levels of hormones put me at risk for bone loss from osteoporosis, and who needs that? (insert a Debbie Downer "Wah wah" here)
It was nice while it lasted.

6 comments:

Colleen/Grandma/Mom said...

Sounds like you've been on a rollercoaster at your house, too! Hugs!

Stacey said...

What was it called, I want some! Hope it regulates out and you feel like yourself a bit soon!

Kirstin said...
This comment has been removed by the author.
Kirstin said...

I didn't know you were in the hypothyroidism club! I wish my dose would be magically too high too... Maybe having another baby would straighten things out for me too. Then again, maybe not! Why risk it, ya know? :) Three's magic for me. Crazy magic.

Carissa said...

Very appropriate--I have a midterm on endocrinology tomorrow! Did the onset of your hypothyroidism occur within a year of having one of your beautiful children? http://en.wikipedia.org/wiki/Postpartum_thyroiditis

Melissa M. said...

I was diagnosed at the beginning of my pregnancy with Henry. It really is fun stuff.